Proximité et dualité dans un espace hilbertien

J.J. Moreau

Bulletin de la Société Mathématique de France (1965)

  • Volume: 93, page 273-299
  • ISSN: 0037-9484

How to cite

top

Moreau, J.J.. "Proximité et dualité dans un espace hilbertien." Bulletin de la Société Mathématique de France 93 (1965): 273-299. <http://eudml.org/doc/87067>.

@article{Moreau1965,
author = {Moreau, J.J.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {functional analysis},
language = {fre},
pages = {273-299},
publisher = {Société mathématique de France},
title = {Proximité et dualité dans un espace hilbertien},
url = {http://eudml.org/doc/87067},
volume = {93},
year = {1965},
}

TY - JOUR
AU - Moreau, J.J.
TI - Proximité et dualité dans un espace hilbertien
JO - Bulletin de la Société Mathématique de France
PY - 1965
PB - Société mathématique de France
VL - 93
SP - 273
EP - 299
LA - fre
KW - functional analysis
UR - http://eudml.org/doc/87067
ER -

References

top
  1. [1] BERGE (C.) et GHOUILA-HOURI (A.). — Programmes, jeux et réseaux de transport. — Paris, Dunod, 1962. Zbl0111.17302MR33 #1137
  2. [2] BISHOP (E.) and PHELPS (R. R.). — The support functionals of a convex set, Convexity, p. 27-35. — Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). Zbl0149.08601MR27 #4051
  3. [3] BRØNDSTED (Arne). — Conjugate convex functions in topological vector spaces, Mat.-fys. Medd. Dansk. Vid. Selsk., t. 34, 1964, n° 2, 27 pages. Zbl0119.10004MR29 #3853
  4. [4] BRØNDSTED (Arne) and ROCKAFELLAR (R. T.). — On the subdifferentiability of convex functions, Proc. Amer. math. Soc. (à paraître). Zbl0141.11801
  5. [5] BROWDER (Felix E.). — Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces (à paraître). Zbl0138.39903
  6. [6] COURANT (R.) and HILBERT (D.). — Methods of mathematical physics, Vol. 1. — New York, Interscience Publishers, 1953. Zbl0051.28802MR16,426a
  7. [7] DIAZ (Joaquin B.). — Upper and lower bounds for quadratic integrals and at a point for solutions of linear boundary value problems, Boundary problems in differential equations, Proceedings of a symposium conducted by the Mathematics Research Center [1959, Madison], p. 47-83. — Madison, The University of Wisconsin Press, 1960. Zbl0107.31102
  8. [8] FENCHEL (Werner). — Convex cones, sets and functions. Lectures notes. — Princeton, Princeton University Press, 1953. Zbl0053.12203
  9. [9] FENCHEL (Werner). — On conjugate convex functions, Canadian J. of Math., t. 1, 1949, p. 73-77. Zbl0038.20902MR10,435b
  10. [10] MANDELBROJT (Szolem). — Sur les fonctions convexes, C. R. Acad. Sc., t. 209, 1939, p. 977-978. Zbl0024.30402MR1,137bJFM65.1187.01
  11. [11] MINTY (George J.). — Monotone (nonlinear) operators in Hilbert space, Duke math. J., t. 29, 1962, p. 341-346. Zbl0111.31202MR29 #6319
  12. [12] MINTY (George J.). — On a « monotonicity » method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963, p. 1038-1041. Zbl0124.07303
  13. [13] MINTY (George J.). — On the monotonicity of the gradient of a convex function, Pacific J. of Math., t. 14, 1964, p. 243-247. Zbl0123.10601MR29 #5125a
  14. [14] MINTY (George J.). — On the solvability of nonlinear functional equations of « monotonic » type, Pacific J. of Math., t. 14, 1964, p. 249-255. Zbl0128.11601MR29 #5125b
  15. [15] MOREAU (Jean-Jacques). — Décomposition orthogonale d'un espace hilbertien selon deux cônes mutuellement polaires, C. R. Acad. Sc., t. 255, 1962, p. 238-240. Zbl0109.08105
  16. [16] MOREAU (Jean-Jacques). — Sur la naissance de la cavitation dans un fluide incompressible, Communication non publiée faite au Congrès international des Mathématiciens [1962, Stockholm]. 
  17. [17] MOREAU (Jean-Jacques). — Fonctions convexes en dualité, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 1, 1962 (multigr.). 
  18. [18] MOREAU (Jean-Jacques). — Fonctions convexes duales et points proximaux dans un espace hilbertien, C. R. Acad. Sc, t. 255, 1962, p. 2897-2899. Zbl0118.10502MR26 #1735
  19. [19] MOREAU (Jean-Jacques). — Propriétés des applications « prox », C. R. Acad. Sc., t. 256, 1963, p. 1069-1071. Zbl0115.10802MR26 #6734
  20. [20] MOREAU (Jean-Jacques). — Applications « prox », Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 2, 1963, 20 pages (multigr.). Zbl0115.10802
  21. [21] MOREAU (Jean-Jacques). — Les liaisons unilatérales et le principe de Gauss, C. R. Acad. Sc., t. 256, 1963, p. 871-874. MR30 #5527
  22. [22] MOREAU (Jean-Jacques). — Inf-convolution, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 3, 1963, 48 pages (multigr.). 
  23. [23] MOREAU (Jean-Jacques). — Inf-convolution des fonctions numériques sur un espace vectoriel, C. R. Acad. Sc., t. 256, 1963, p. 5047-5049. Zbl0137.31303MR27 #4102
  24. [24] MOREAU (Jean-Jacques). — Étude locale d'une fonctionnelle convexe, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 5, 1963, 25 pages (multigr.). 
  25. [25] MOREAU (Jean-Jacques). — Fonctionnelles sous-différentiables, C. R. Acad. Sc., t. 257, 1963, p. 4117-4119. Zbl0137.31401MR28 #1476
  26. [26] MOREAU (Jean-Jacques). — Sur la fonction polaire d'une fonction semi-continue supérieurement, C. R. Acad. Sc., t. 258, 1964, p. 1128-1130. Zbl0144.30501
  27. [27] MOREAU (Jean-Jacques). — Sur la naissance de la cavitation dans une conduite, C. R. Acad. Sc., t. 259, 1964, p. 3948-3950. Zbl0129.19503MR30 #782
  28. [28] MOREAU (Jean-Jacques). — Semi-continuité du sous-gradient d'une fonctionnelle, C. R. Acad. Sc., t. 260, 1965, p. 1067-1070. Zbl0136.12102
  29. [29] PRAGER (William). — Elastic solids of limited compressibility, Actes du 9e Congrès international de Mécanique appliquée [1957, Bruxelles], Vol. 5, p. 205-211. — Bruxelles, Université de Bruxelles, 1958. 
  30. [30] PRAGER (William). — Unilateral constraints in mechanics of continua, Atti del Convegno Lagrangiano [1963, Torino], p. 181-191. — Torino, Accademia delle Scienze, 1964 (Atti della Accademia della Scienze di Torino, t. 98, 1963-1964, Supplemento). Zbl0125.41301
  31. [31] PRAGER (William). — On elastic, perfectly locking materials, IBM Research Papers R. Z. 122, 1964. 
  32. [32] PRAGER (W.) and SYNGE (J. L.). — Approximations in elasticity based on the concept of function space, Quarterly appl. Math., t. 5, 1947, p. 241-269. Zbl0029.23505MR10,81b
  33. [33] ROCKAFELLAR (R. T.). — Convex functions and dual extremum problems, Thèse Sc. math., Harvard University, 1963. 
  34. [34] ROCKAFELLAR (R. T.). — Duality theorems for convex functions, Bull. Amer. math. Soc., t. 70, 1964, p. 189-192. Zbl0121.14803MR29 #2711
  35. [35] SYNGE (John L.). — The method of the hypercircle in function-space for boundary value problems, Proc. Royal Sc. London, Series A, t. 191, 1947, p. 447-467. Zbl0029.05503MR10,81c
  36. [36] SYNGE (John L.). — The hypercircle in mathematical physics. — Cambridge, Cambridge University Press, 1957. Zbl0079.13802
  37. [37] ZARANTONELLO (Eduardo H.). — Solving functional equations by contractive averaging. — Madison, University of Wisconsin, 1960 (Mathematics Research Center U. S. Army, Technical Reports n° 160). 
  38. [38] ZARANTONELLO (Eduardo H.). — The closure of the numerical range contains the spectrum. — Lawrence, University of Kansas, 1964 (University of Kansas, Department of Mathematics, Technical Reports n° 7). Zbl0137.32501
  39. [39] ZARANTONELLO (Eduardo H.). — The closure of the numerical range contains the spectrum, Bull. Amer. math. Soc., t. 70, 1964, p. 781-787. Zbl0137.32501MR30 #3389

Citations in EuDML Documents

top
  1. P. Mahey, Pham Dinh Tao, Partial regularization of the sum of two maximal monotone operators
  2. Gaetano Fichera, Elastostatics problems with unilateral constraints
  3. A. N. Iusem, B. F. Svaiter, A proximal regularization of the steepest descent method
  4. Jiří V. Outrata, Otakar F. Kříž, An application of conjugate duality for numerical solution of continuous convex optimal control problems
  5. D. Wexler, Prox-mappings associated with a pair of Legendre conjugate functions
  6. A. Renaud, G. Cohen, An extension of the auxiliary problem principle to nonsymmetric auxiliary operators
  7. J. B. Hiriart-Urruty, Ph. Plazanet, Moreau's decomposition theorem revisited
  8. Eduardo H. Zarantonello, Piecewise atone interpolation of monotone operators
  9. Carlos Humes Jr., Paulo José Da silva E Silva, Strict convex regularizations, proximal points and augmented lagrangians
  10. Alfredo N. Iusem, Mostafa Nasri, Augmented Lagrangian methods for variational inequality problems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.